|Hiv+ and Shea
Jun 1, 2014
I am 46, HIV+ for 3 yrs, on atripla for 2 yrs and been non detectable since then. I am also on simvastatin, metropolol and lisenpropil for high blood pressure and cholesterol. My testosterone level is 358 which is low. Is it safe to go on DHEA to help with this? Can it counteract the Atripla meds? Is it ok to take with cholesterol and high blod pressure meds?
| Response from Dr. Holodniy
There is an interaction between efavirenz contained in Atripla and DHEA, and between simvastatin and DHEA that can affect the levels of these medications or potentially increase liver toxicity. I would discuss this further with your local pharmacist and the risk/benefit of starting DHEA in your situation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Tingling In Feet After Eating Sperm Worried I Have HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
- Causes Of Vaginal Bleeding In Toddlers
- Genital Sores - Male Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.